# SDR FDEA202507211338

- Difficulty date: July 21, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 78,750 hours, 19,418 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUSELAGE DECAY CHECK FOUND A SIGNIFICANT  LEAK IN THE R/H MLG BAY AT THE FWD INBD CORNER.  UPON FURTHER INVESTIGATION FOUND A TRIANGLE PANEL  HAS THE LOWER END MISSING "CRACKED OFF" ABOUT 2  INCHES UP FROM THE BOTTOM AND ABOUT AN INCH WIDE.  ABOVE THAT THERE ARE MULTIPLE CRACKS IN EXISTING  MATERIAL.   COMPLIED WITH E.A.# 1-5330-T0384286 PT2, FUSELAGE-PLATES AND SKINS-R/H GEAR WELL FWD   BLK HD PANEL DAMAGE WELD REPAIR.
